Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterization of the mod 3 cohomology of $E_7$


Authors: Akira Kono, James P. Lin and Osamu Nishimura
Journal: Proc. Amer. Math. Soc. 131 (2003), 3289-3295
MSC (2000): Primary 57T05, 57T10, 57T25
Published electronically: April 1, 2003
MathSciNet review: 1992871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the mod 3 cohomology of a homotopy associative mod 3 $H$-space which is rationally equivalent to the Lie group $E_7$and which has integral 3-torsion is isomorphic to that of $E_7$as a Hopf algebra over the mod 3 Steenrod algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57T05, 57T10, 57T25

Retrieve articles in all journals with MSC (2000): 57T05, 57T10, 57T25


Additional Information

Akira Kono
Affiliation: Department of Mathematics, Kyoto University, Kyoto, 606-8502, Japan
Email: kono@kusm.kyoto-u.ac.jp

James P. Lin
Affiliation: Department of Mathematics, University of California, San Diego, La Jolla, California 92093-0112
Email: jimlin@euclid.ucsd.edu

Osamu Nishimura
Affiliation: Department of Mathematics, Kyoto University, Kyoto, 606-8502, Japan
Email: osamu@kusm.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07024-2
PII: S 0002-9939(03)07024-2
Received by editor(s): May 14, 2002
Published electronically: April 1, 2003
Dedicated: Dedicated to Professor Shôrô Araki on his 70th birthday
Communicated by: Paul Goerss
Article copyright: © Copyright 2003 American Mathematical Society